# SDR CALA2011081500539

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 36,827 hours, 12,989 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000A
- Part serial: 4230
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F, H

## Discrepancy

AFT AIRCRAFT RIGHT GALLEY OVEN NR 1 SPARKED IN FLIGHT.  OVEN SMELLED HOT AND HAD A MOMENTARY FLAME.  INSPECTED NR 1 OVEN, FOUND PAPER BURNT IN OVEN.  PLACARD NR 1 OVEN INOP DUE TO FIRE EXTINGUISHER DISCHARGE.  C/B COLLARED.  REMOVED AND REPLACED OVEN NR 1 AFT OPS CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1473810  S/N OFF 04230 OVEN, LARGE, EX  OFF 29-2532-9-0002 4230 ON 29-2532-9-0002 7375.
